Jump to content

Search the Community

Showing results for tags 'weakness'.

  • Search By Tags

    Type tags separated by commas.
  • Search By Author

Content Type


Forums

  • Greyhound Life
    • Announcements and News
    • Health and Medical discussion
    • Food and dietary discussion
    • Training and Behavior discussion
    • Cute and Funny things Greyhounds do
    • Everything else Greyhound
    • Greyhound Events
  • General
    • Off Topic
    • Introductions & Biography
    • Remembrance
    • Greyt Information
    • Pet Merchandise
    • Technical Questions about Greytalk

Calendars

  • Greytalk Calendar
  • Events

Product Groups

There are no results to display.

Categories

  • Articles

Find results in...

Find results that contain...


Date Created

  • Start

    End


Last Updated

  • Start

    End


Filter by number of...

Joined

  • Start

    End


Group


AIM


MSN


Website URL


ICQ


Yahoo


Jabber


Skype


Location


Interests


Real Name

Found 2 results

  1. Bella is 10, for reference. No health issues since we've owned her (other than slicing her paw up a couple of weeks ago and needing stitches!). When do I start to be concerned with hind feet dragging/hind end weakness? Bella had started missing steps with her right hind during the winter, occasionally dragging the top of her foot along the ground for a step. It's starting to happen more frequently, as in every walk. She just had another vet check last week (final foot check & 2 vaccinations) and the vet basically said "she's getting old". The suggestion was made to add fish oil to her diet - unfortunately even small amounts cause horrendous gas and very loose stools, even high grade salmon oil. She's already on MSM, glucosamine, vit. c and chondriotin (via the Greyhound Gang). I haven't had a lot of old dog experience, hence the questions. I've seen the quality of life scale/questionnaire and certainly we are not anywhere close. Her (legendary) appetite is unchanged. No issues with stairs. She has been more demanding of affection lately (since before the paw incident). Quality of life is great, but since I am noticing this happen more, just thinking about what to expect and if there are other ways I can help her, or things to watch for. Thanks!
  2. This was in our paper today. NOTE THIS IS A HUMAN SIDE EFFECT, and a rare one at that, though it seems to me it could be something that could occur in dogs, as well. Tramadol, in general, is touted as a safe pain reliever, but we have seen several dogs here on GT who have had issues with it. Just something to consider, especially for our senior dogs. THE PEOPLE’S PHARMACY Hallucinations from pain meds a concern By Joe and Teresa Graedon Q: I was recently prescribed tramadol for pain from a bad hip. I ended up with hallucinations; ghostlike people were floating along next to my shoulder. I thought I was going crazy, and I think my doctor agreed. He said tramadol is a very safe pain medication. Have you heard of anyone else experiencing hallucinations on this drug? A: Hallucinations are not mentioned in the official prescribing information for tramadol, though they have been reported when people stop taking tramadol suddenly. More than 10 years ago, auditory hallucinations were traced to tramadol in a case report (BMJ, Dec. 23-30, 2000). We also are concerned about a rare but serious side effect of tramadol. A review of medical records in the U.K. revealed that people taking tramadol were almost three times more likely than others to end up in the hospital with dangerously low blood sugar (JAMA Internal Medicine online, Dec. 8, 2014). The risk is low, but it is one that both doctors and patients should be aware of. Symptoms may include confusion, dizziness, headache, sweating, weaknessand poor coordination.
×
×
  • Create New...